# SDR SIMA20150909001

- Difficulty date: September 9, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 28,255 hours, 23,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER FLASHLIGHT CRADLE BROKEN.  R & R AFT CABIN EMER FLASHLIGHT CRADLE IAW AMM 33-50-16-000-801-A & 33-50-16-400-801-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
